# SDR SIMA20150702012

- Difficulty date: July 2, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N510AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10105
- Aircraft time: 30,086 hours, 21,556 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: CC670130523
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON TOP LEADING EDGE SKIN IS CHAFFED.  R & R OF NEW UPPER LEADING EDGE IAW CRJ SRM 51-42-20.  LOWER SKIN PN CC670-1354-1.
